| Model Number |
ENS1018 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to the attempted implant of this transcatheter pulmonary bioprosthetic valve, a pre-implant balloon dilatation was performed as a standard for the implanting physician.The delivery catheter system was inserted into the patient without a valve loaded for a pre-implant stent placement.Upon withdrawal of the system, it was noted that the hemostasis sleeve was over the back end of the sheath, causing the outer sheath to be compressed.A valve was not loaded into the delivery system upon noticing the compression.Subsequently, a new delivery system was used to successfully implant the valve.No adverse patient effects were reported.